MAUDE Adverse Event Report: COVIDIEN 16FR SALEM W/ GIENTRI PORT WIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

COVIDIEN 16FR SALEM W/ GIENTRI PORT WIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number 7771610E
Medical Device Problem Codes Suction Problem (2170); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event. if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that the surgeon was checking the device for patency using air bolus and determined it would not bolus air.All troubleshooting was performed.After testing with and without the attached to the port, the issue seemed to be with the port.Additional information provided on (b)(6) 2021 stated that during the procedure the surgeon asked for more suction because he was not achieving desired results.It was determined that the device was faulty and it was replaced with a different device to complete the procedure.The procedure type is unknown.There was no patient harm.

Brand Name
16FR SALEM W/ GIENTRI PORT WIT
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key11866788
Report Number9612030-2021-02916
Device Sequence Number19764257
Product Code PIF
UDI-Device Identifier10884521582736
UDI-Public10884521582736
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number7771610E
Device Catalogue Number7771610E
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2021
Initial Report FDA Received Date05/21/2021
Patient Sequence Number1